# SDR FDEA202203220646

- Difficulty date: March 22, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 66,169 hours, 24,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/H LOWER LOBE FUSE SKIN AT STA. 247 AT STR23L HAS A CREASE BULGE ON FWD SIDE OF   FRAME, NEEDS EVAL. EVALUATED DENT AT STA 247 S-23L, DAMAGE LOCATION IS LESS THAN 0.5" AWAY FROM FRAME   AT STA 247, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A FIG 101, DET. III, REPAIRED SKIN   141N3215-2 AT STA 247, S-23L IAW SRM 53-00-01-2R REPAIR 29, FIG 201 (CATEGORY B   REPAIR),PART MARKED REPAIR PER GMM 07-0-1001, REPAIR LOCATION IS AT STA 247 BETWEEM   S-23L  TO S-26L  MAJOR REPAIR.
